# SDR 2006UALA02250

- Difficulty date: November 22, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 28,847 hours, 11,058 cycles
- Engine: Iae V2527A5
- Engine time: 35,935 hours, 13,846 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FAILED STARTER, RAMP REPORTED SPARKS COMING OUT OF ENGINE DURING ENGINE START.    REPLACED STARTER AND ACCOMPLISHED DRY MOTOR OPS CHECK.
